# SDR CAL950197

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16203
- Make and model: Boeing 737130
- Aircraft serial: 19020
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Lt Emer Exit Dr.
- Part time: 63,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - A 1 INCH CRACK WAS FOUND ON THE OUTER SKIN OF THE LEFT FORWARD EMERGENCY EXIT DOOR.  THE CRACK WAS STOP DRILLED, ROUGH EDGES WERE BLENDED OUT, AND A REPAIR WAS INSTALLED IAW SRM 52-00-2.  (X)
